# SDR JR2R20230313656

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000438
- Aircraft time: 18,054 hours, 10,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Angle
- Part number: 17013238001
- Condition: Cracked
- Location: Zone 200
- Part time: 18,054 hours, 10,617 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME CLIP CRACKED AT FR12 LH SIDE BELOW THE MANUAL COMPARTMENT ON THE FLIGHT DECK FLOOR STRUCTURE
